Buy Steroids



Results 1 to 7 of 7
  1. #1
    blaze24 is offline New Member
    Join Date
    Sep 2009
    Posts
    10

    red bumps when injecting hgh

    just wondering if this is normal or if it has happend to anyone else i am injecting 3 ius of hgh blue tops a day 6 on 1 off and i had just started and i am geting these red bumps at the injection spot every day now the first couple weeks i only got a red bumps once or twie but now i am geting them at every injection spot
    i am 210 6' 25 years old i am currently taking 1 cc of tnt every 5 days and 3 ius of hgh a day 6 on 1 off

  2. #2
    BG's Avatar
    BG
    BG is online now The Real Deal - Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    NY
    Posts
    16,180
    Could it be from the injection?? When I inject too close to where I pinch I get some swelling and redness but goes away in an hour or so. I saw back in the day my friend got the bumps from 192aa gh brown tops, said to be anti-bodies, but those were hard BB like masses under the skin, they lasted for about a week.

    Disclaimer-BG is presenting fictitious opinions and does in no way encourage nor condone the use of any illegal substances.
    The information discussed is strictly for entertainment purposes only.

    I've got 99 problems......but my bench ain't one !!

    It doesnt matter how good looking she is, some where, some one is tired of her shit.

    Light travels faster then sound. This is why some people appear bright until you hear them speak.


  3. #3
    higherdesire is offline Banned
    Join Date
    Aug 2008
    Location
    Look up in the sky...
    Posts
    3,267
    sounds like cheap gear to me. High antibody production will cause infection site irritation.

  4. #4
    fm2002 is offline Associate Member
    Join Date
    Oct 2008
    Location
    South Pacific Island
    Posts
    266
    Oh oh. I agree sounds like 192aa. 2 of my friends had the same reaction. In addition to red bumps they also experienced a little swelling and itchiness. Are you just getting redness ? Fortunately for me on the same gear as my friends I experienced no reaction. In addition one of my friends that had the adverse reactions started to do it IM w/o reaction and now has switched back over to sub-Q and again no reaction to date. Not sure what this means , but thought I would add it.

  5. #5
    blaze24 is offline New Member
    Join Date
    Sep 2009
    Posts
    10
    ya i am gettin like like welts under the skin and they are red and itchy they last for about 3 days

  6. #6
    TRYER's Avatar
    TRYER is offline Associate Member
    Join Date
    Jan 2009
    Location
    england
    Posts
    293
    I got a few of these in my first 2 weeks but now i get none im on week 5 now

  7. #7
    DCannon's Avatar
    DCannon is offline Knowledgeable Member
    Join Date
    Jan 2009
    Location
    Alberta, Canada
    Posts
    1,371
    Quote Originally Posted by blaze24 View Post
    ya i am gettin like like welts under the skin and they are red and itchy they last for about 3 days
    Sounds like your body is producing antibodies to me.

    You probably have 192aa instead of the 191aa.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •